# SDR FDEA2019101082487

- Difficulty date: August 16, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERSIDE OF HINGE SEGMENT NR 3 AT ATTACH POINT WITH MCD HAS CORROSION. AREAS.    REMOVED CORROSION FROM NOTED HINGE SEGMENT MATERIAL REMAINING AFTER BLENDOUT  IS .079 IS OUT OF LIMITS IAW SRM 52-30-16-1A.  C/W REPAIR IAW EA 1-5230-T0349272 PT 1.
